# SDR AALA20070774

- Difficulty date: April 28, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N7544A
- Make and model: Doug DC-9-82
- Aircraft serial: 53026
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY EXIT ROW RECLINE PLACARD MISSING.  REPLACED RECLINE PLACARD FOR EMERGENCY EXIT ROW.  SYSTEM GROUND CHECKED NORMAL OPERATION.
